MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO MESH UND/BLU 6X11CM::; ABDOMINAL HERNIA SURGICAL MESH,COMPOSITE-POLYMER

ETHICON INC. ULTRAPRO MESH UND/BLU 6X11CM::; ABDOMINAL HERNIA SURGICAL MESH,COMPOSITE-POLYMER
Catalog Number XCUMS3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Prolapse (2475)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown procedure (b)(6) 2012 and mesh was implanted.The patient went to the clinic with recurrent prolapse and a 3 x 1 cm mesh exposure was found on posterior vaginal wall.No other symptoms were reported by the patient, incidental finding of mesh exposure.The patient will have the exposed mesh removed at repeat repair of posterior vaginal wall.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including gender, weight, bmi at the time of index procedure name of index surgical procedure? the diagnosis and indication for the index surgical procedure? were any concomitant procedures performed? were any concurrent devices implanted? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? what was the initial approach for the index surgical procedure? were there any intra-operative complications? please provide the mesh exposure symptoms and diagnostic confirmation.Describe any medical/surgical intervention for the exposure including dates and findings.What is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.

Brand Name
ULTRAPRO MESH UND/BLU 6X11CM::
Common Device Name
ABDOMINAL HERNIA SURGICAL MESH,COMPOSITE-POLYMER
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17927585
Report Number2210968-2023-07710
Device Sequence Number6350710
Product Code FTL
UDI-Device Identifier10705031085947
UDI-Public10705031085947
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue NumberXCUMS3
Device Lot NumberDM8MBMR0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexUnknown